# SDR 2004F00231

- Difficulty date: July 18, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N21MA
- Make and model: Cessna 560XL
- Aircraft serial: 5605089
- Engine: Pwa PW545A
- Engine time: 1,375 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: JFC16010823700
- Part serial: F48254
- Condition: Sheared
- Location: Rt Engine
- Part time: 1,375 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AT 16,000 MSL CRUISE, RT ENGINE FLAMED OUT.  INSPECTION FOUND ENGINE DRIVEN FUEL PUMP SHEARED.
